# SDR DALA2023092507865

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FROM Y=148 TO Y=200 X=8 W-1 AREA AT CPAX. SUMMARY OF NRC 00324: CORROSION LEVEL 2. FLOOR SUPPORT FROM Y=148 TO Y=200 X=8 W-1 AREA AT CPAX WAS REPLACED PER B717-200 SRM 51-41-01-0G. (LP #2984541)
